Jump to content

Madeleine24

Member Since 12 May 2013
Offline Last Active Jun 29 2014 01:05 AM

Posts I've Made

In Topic: Affirm Laser Treatment For Hypertrophic Acne Scars

20 June 2014 - 02:09 AM

I tried Affirm on arms and also hips for stretch marks.  Worked well. Had welts that went away after 5 days. Never had holes from it

In Topic: Skincare Clinic Ruined My Face!

31 May 2014 - 05:19 AM

Thanks guys! I am soo irritated that it burns and constantly itches now I can't even wash my face at all and feel acne coming back.

I did have SGA done as well, and it does work! Some spots have never come back. Some do but not as deep as what they were. 

 

It was so unfortunate because the lady originally treating my skin was very good...next therapist OMG... I have the feeling she thinks because I have very white skin that I must be able to handle high level lasers and peels :S? (Because she had much darker skin than me, and for her own treatments the settings would have to be a lot lower). So she was very aggressive. I don't think my face will ever recover from the broken capiliries. I HOPE it will recover from this burning sensation, awful! It must be 'rosacea'?


In Topic: Skincare Clinic Ruined My Face!

30 May 2014 - 06:19 PM

you're being sarcastic right....

 

 

So upset :( 

 

 

So yeah my acne has improved but this was not worth it!!


In Topic: Does Oily Skin Stop With Some Birth Controls?!

06 January 2014 - 11:22 PM

With Loette I noticed a difference in a week. But then when I had my sugar pill bleed my skin got really oily again. I agree with Paigems, give it several months.


In Topic: Puffy Face With The Pill!

30 November 2013 - 12:12 AM

I know it is not the best for acne but it is good for moderate acne. After 8 days of taking loette my skin is already producing a lot less oil and feels more normal. Progestin is okay for me I think (natural progesterone anyway) because during ovulation I have the most clear skin, I think I may already be estrogen dominant? Hence even a small amount of estrogen in the pill is making me puffy? I am not as moody as I was on Yasmin, a little teary but still getting used to it.  I am really disappointed because I was hoping to remove the nightmare copper IUD and stick with a low-dose birth control!  It would be a great pill if I wasn't allergic to it or retaining water! The pharmacist said it could very well be water retention but strange that it seems to be localized (my hands are a little puffy but not too bad). He suggested I could have hayfever but already took antihsitamine with minor difference and have not had hayfever all year long and happened just as I took the pill (also hives). So I am going to skip it tomorrow and see if my face goes down!